MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR KIT

MEDIVATORS INC. ENDOGATOR KIT
Model Number 4005470
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported during a patient procedure that their endogator tubing set broke which resulted in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.It was found that the tubing was damaged, however an exact cause of the observed damage could not be determined.Steris offered in-service training on the proper use and operation of the endogator tubing; however, the user facility declined.A complaint review determined that this is an isolated event for the subject lot.No additional issues have been reported.

Brand Name
ENDOGATOR KIT
Common Device Name
ENDOGATOR KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key22107999
Report Number1651395-2025-00013
Device Sequence Number20588904
Product Code OCX
UDI-Device Identifier40677964027978
UDI-Public(01)40677964027978(17)280312(10)1000277560
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4005470
Device Catalogue Number4005470
Device Lot Number(10)1000277560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown